# SDR HEEA0016154

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3434 · Marker Beacon System
- Part: Antenna
- Part number: FM1012
- Condition: Inoperative
- Location: Marker Beacon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEACON INTERMITTENT, INOPERATIVE.
